I have a bottle of 150mg that's about 5 months old.I wanted to take them today but noticed a strong odor coming from the bottle.All of the pills smell pretty bad.I don't really know how to describe the smell, maybe a little fishy. I didn't notice this smell before when I took them a couple of months ago,but could be that I just didn't notice it. Is this medication supposed to a bad odor?
No responses have yet been posted. Add your response to this question.
- Ranitidine Information for Consumers
- Ranitidine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ranitidine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have heard garlic can cause body odor,if so, what does this smell like? I have been taking garlic?
Posted 22 Feb 2012 • 1 answer
Posted 18 Jul 2013 • 1 answer
Posted 17 Oct 2014 • 1 answer
Posted 22 Mar 2017 • 1 answer
Posted 21 Dec 2017 • 0 answers